Multifractal properties of snapshot attractors of random maps

Filipe J. Romeiras, Celso Grebogi, Edward Ott

Research output: Contribution to journalArticle

78 Citations (Scopus)
Original languageEnglish
Pages (from-to)784-799
Number of pages16
JournalPhysical Review A
Volume41
Issue number2
DOIs
Publication statusPublished - 15 Jan 1990

Cite this

Multifractal properties of snapshot attractors of random maps. / Romeiras, Filipe J.; Grebogi, Celso ; Ott, Edward.

In: Physical Review A, Vol. 41, No. 2, 15.01.1990, p. 784-799.

Research output: Contribution to journalArticle

Romeiras, Filipe J. ; Grebogi, Celso ; Ott, Edward. / Multifractal properties of snapshot attractors of random maps. In: Physical Review A. 1990 ; Vol. 41, No. 2. pp. 784-799.
@article{074e38f4102e4fa4a3473a2d871cd141,
title = "Multifractal properties of snapshot attractors of random maps",
author = "Romeiras, {Filipe J.} and Celso Grebogi and Edward Ott",
year = "1990",
month = "1",
day = "15",
doi = "10.1103/PhysRevA.41.784",
language = "English",
volume = "41",
pages = "784--799",
journal = "Physical Review A",
issn = "1050-2947",
publisher = "American Physical Society",
number = "2",

}

TY - JOUR

T1 - Multifractal properties of snapshot attractors of random maps

AU - Romeiras, Filipe J.

AU - Grebogi, Celso

AU - Ott, Edward

PY - 1990/1/15

Y1 - 1990/1/15

U2 - 10.1103/PhysRevA.41.784

DO - 10.1103/PhysRevA.41.784

M3 - Article

VL - 41

SP - 784

EP - 799

JO - Physical Review A

JF - Physical Review A

SN - 1050-2947

IS - 2

ER -